Journal of Symbolic Logic

An Interpretation of "Finite" Modal First-Order Languages in Classical Second-Order Languages

Scott K. Lehmann

Full-text is available via JSTOR, for JSTOR subscribers. Go to this article in JSTOR.

Article information

Source
J. Symbolic Logic, Volume 41, Issue 2 (1976), 337-340.

Dates
First available in Project Euclid: 6 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1183739774

Mathematical Reviews number (MathSciNet)
MR406765

Zentralblatt MATH identifier
0341.02015

JSTOR
links.jstor.org

Citation

Lehmann, Scott K. An Interpretation of "Finite" Modal First-Order Languages in Classical Second-Order Languages. J. Symbolic Logic 41 (1976), no. 2, 337--340. https://projecteuclid.org/euclid.jsl/1183739774


Export citation